| Model Number |
1260 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a catheter fracture occurred.The mach 1 vl3.5 guide catheter was selected for use.When the device was introduced, it detached.The procedure was completed using an alternate device.There were no patient complications.
Event or Problem Description
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by manufacturer: the device was returned in two pieces.Visual and microscopic inspection of the device revealed that the shaft of the device was twisted and detached at the strain relief of the hub.There was with exposed braiding at the twisted and detached shaft.The shaft was kinked 56.75 distal of the strain relief of the hub.The appearance of the damage is consistent to damage that can be caused during the procedure.